# SDR DALA2024020601556

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 115,164 hours, 17,001 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 2R DOOR LIGHT NOT CONTROLLING W/ ACTUAL DISARMED POSITION. CORRECTIVE ACTION: ADJUSTED INDICATION LIGHT OF DISARMED POSITION SW, CKS OK. (5081589)
